Ask an expert
Question

11 Jan 2010

contraceptives effect
i experience monthly drops frequently after going for the injection contraceptive.i also bleed each time i have sex or get aroused.could this be the effect of the contaceptive or is there another problem.what is the remedy of this coz it makes me so uncomfortable.
Answer 367 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

You need to have an examination to check that there is nothing wrong.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9467 votes
No
68% - 20240 votes
Vote